# SDR SWIA202156461

- Difficulty date: January 14, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoileron
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON HARDWARE, L/H WING SPOILERON, AT "BOTH" OTBD & INBD HINGE ATTACH POINTS.  THE "NUTS" ON THE HINGE BOLTS AND THE ANTI-MIGRATION FITTINGS ATTACHING BOLTS (FLAGGED).  (C-CHECK) RO 2/25/2021.  INSTALLED WITH NEW FROM STOCK (2EA) NUTS AND WASHERS AND (8EA) ANTI-MIGRATION ATTACHMENT BOLTS ON THE LH SPOILERON AT BOTH INBD AND OTBD ATTACH POINTS REF CRJ 200 AMM 27-64-01-400-801 / OP'S TESTED THE FLIGHT SPOILER/SPOILERON, CHECKS GOOD. REF: CRJ-200 AMM 27-64-00-710-801.
